# SDR FDEA201902210474

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 34,307 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SEAT TRACK LBL 1456 WORN AND GOUGED FR57.1 TO FR60. UPON FURTHER INVESTIGATION SEAT TRACK FOUND TO BE CRACKED. REPAIRED SEAT TRACK IAW SRM 53-10-16 FIG 201. MAJOR REPAIR.
